# SDR SWAA2021100827070

- Difficulty date: October 5, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 38,096 hours, 22,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY O/B FLASHLIGHT LIGHT NOT BLINKING ; AFT GALLEY OB FLASHLIGHT LIGHT NOT LINKING / [01] REPLACED FLASHLIGHT BATTERY REF AMM 25-64-00 NEXT INSPECTION DUE 10/2023
